On the tail of the branching random walk local time

Omer Angel, Tom Hutchcroft, Antal Jarai

Research output: Contribution to journalArticlepeer-review

6 Downloads (Pure)

Abstract

Consider a critical branching random walk on Zd, d ≥ 1, started with a single particle at the origin, and let L(x) be the total number of particles that ever visit a vertex x. We study the tail of L(x) under suitable conditions on the offspring distribution. In particular, our results hold if the offspring distribution has an exponential moment.
Original languageEnglish
Pages (from-to)467-494
Number of pages28
JournalProbability Theory and Related Fields
Volume180
Early online date6 Nov 2020
DOIs
Publication statusPublished - 30 Jun 2021

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the tail of the branching random walk local time'. Together they form a unique fingerprint.

Cite this